The Annals of Mathematical Statistics

Idempotent Matrices and Quadratic Forms in the General Linear Hypothesis

Franklin A. Graybill and George Marsaglia

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 28, Number 3 (1957), 678-686.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706879

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177706879

Mathematical Reviews number (MathSciNet)
MR92307

Zentralblatt MATH identifier
0080.35502

Citation

Graybill, Franklin A.; Marsaglia, George. Idempotent Matrices and Quadratic Forms in the General Linear Hypothesis. Ann. Math. Statist. 28 (1957), no. 3, 678--686. doi:10.1214/aoms/1177706879. http://projecteuclid.org/euclid.aoms/1177706879.


Export citation